# SDR CA101202012

- Difficulty date: October 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 9,192 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE2YR2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 2541946
- Condition: Inoperative
- Location: Engine
- Part time: 1,605 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ACFT HAD RECURRING SNAGS REGARDING ENGINE POWER ON LT ENGINE.  THIS INCLUDED A PRECAUTIONARY IN FLIGHT ENGINE SHUTDOWN.  MX WAS UNABLE TO TRACK THE PROBLEM DOWN AFTER 5 ATTEMPTS.  ENGINE WAS REMOVED AND SENT FOR REPAIR.  DETERMINED THE PROBLEM WAS WITH THE FUEL INJECTION NOZZLES.  NOZZLES WERE REPLACED AND TEST CELL RUN SATISFACTORY.  ENGINE REINSTALLED ON ACFT, NO FURTHER PROBLEMS REPORTED.
